# SDR SIMA20130610009

- Difficulty date: June 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 25,493 hours, 17,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND EMERGENCY LIGHT AFT OF THE EMERGENCY EXIT WORN.  ACFT REMOVED FROM SERVICE. R & R  LIGHT IAW ETN-CR-33-004.  OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
